MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY ARES ANTIBIOTIC-IMPREGNATED CATHETER KIT; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY ARES ANTIBIOTIC-IMPREGNATED CATHETER KIT; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 95001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fatigue (1849); Incontinence (1928); Pain (1994); Blurred Vision (2137); Vomiting (2144)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the patient was getting worse for their shunt procedure in 2017.Their symptoms had been: vomiting, blurred vision, lack of energy, pain in areas from ear to their stomach, and they had been wearing diapers from bladder issues.Their last shunt adjustment was (b)(6) 2019 after an mri.

Brand Name
ARES ANTIBIOTIC-IMPREGNATED CATHETER KIT
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8729128
Report Number2021898-2019-00248
Device Sequence Number1860368
Product Code JXG
UDI-Device Identifier00643169762664
UDI-Public00643169762664
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2018
Device Model Number95001
Device Catalogue Number95001
Device Lot Number0008517412
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2019
Initial Report FDA Received Date06/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1